A1 Journal article (refereed)
The heavenly spheres regained (1993)


Pekonen, O. (1993). The heavenly spheres regained. The Mathematical Intelligencer, (4), 22-26.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: The Mathematical Intelligencer

Publication year: 1993

Issue number: 4

Pages range: 22-26

Publication country: United States

Publication language: English

Publication open access: Not open

Publication channel open access:


Free keywords: string theory

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 20:53